Alert archive / Alaska / Wind Chill Advisories in 2007
Wind Chill Advisory 14, NWS Anchorage, AK
NWS Anchorage, AK issued this wind chill advisory at Mar 7, 2007, 11:46 PM AKST. It took effect at Mar 8, 2007, 3:01 PM AKST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2007, 11:46 PM AKST (08:46 UTC)
- In effect from
- Mar 8, 2007, 3:01 PM AKST
- Expired
- Mar 9, 2007, 11:46 AM AKST
- In force
- 21 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK42 PAFC 081346 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 446 AM AST THU MAR 8 2007 AKZ155-082100- /X.NEW.PAFC.WC.Y.0014.070309T0600Z-070309T2100Z/ /X.EXT.PAFC.BZ.W.0018.000000T0000Z-070308T2100Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 446 AM AST THU MAR 8 2007 ...BLIZZARD WARNING NOW IN EFFECT UNTIL NOON AST TODAY ALONG THE COAST... ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM AST FRIDAY. THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL NOON AST TODAY. NORTH WINDS GUSTING 30 TO 45 MPH ALONG THE COAST ARE PRODUCING BLOWING SNOW WHICH WILL REDUCE VISIBILITIES TO A QUARTER MILE OR LESS AT TIMES THROUGH EARLY THURSDAY MORNING. COOLING TEMPERATURES THIS EVENING COMBINED WITH NORTH WIND 15 TO 30 MPH WILL PRODUCE WIND CHILL READINGS IN THE 30 BELOW TO 50 BELOW ZERO RANGE. THESE WIND CHILL READING WILL PERSIST THROUGH FRIDAY MORNING. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ151-090200- /X.EXT.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/ KUSKOKWIM VALLEY- INCLUDING THE CITIES OF...MCGRATH...ANIAK 446 AM AST THU MAR 8 2007 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 12 PM AST FRIDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 12 PM AST FRIDAY. GUSTY NORTH WINDS UP TO 35 MPH WILL PRODUCE WIND CHILL READINGS OF 35 TO 50 BELOW ZERO THIS MORNING. AS TEMPERATURES INCREASE THIS AFTERNOON THESE READINGS WILL WARM...ONLY TO AGAIN DROP TONIGHT INTO THE 35 TO 50 BELOW ZERO RANGE. THESE CONDITIONS WILL THEN PERSIST THROUGH FRIDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ161-090200- /X.EXT.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 446 AM AST THU MAR 8 2007 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 12 PM AST FRIDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 12 PM AST FRIDAY. GUSTY NORTH WINDS UP TO 35 MPH WILL PRODUCE WIND CHILL READINGS OF 25 TO 45 BELOW ZERO THROUGH THIS MORNING. AS TEMPERATURES INCREASE THIS AFTERNOON THESE READINGS WILL WARM...ONLY TO AGAIN DROP TONIGHT INTO THE 25 TO 45 BELOW ZERO RANGE. THESE CONDITIONS WILL THEN PERSIST THROUGH FRIDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
6 follow-up statements
000 WWAK42 PAFC 082019 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1119 AM AST THU MAR 8 2007 AKZ181-090830- /X.EXB.PAFC.BZ.W.0018.000000T0000Z-070309T1500Z/ ALASKA PENINSULA- INCLUDING THE CITIES OF...COLD BAY...SAND POINT 1119 AM AST THU MAR 8 2007 ...BLIZZARD WARNING IN EFFECT UNTIL 6 AM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING. THE WARNING IS IN EFFECT UNTIL 6 AM AST FRIDAY. NORTH WINDS GUSTING 30 TO 45 MPH ARE EXPECTED TO CONTINUE THROUGH THE NIGHT AS WILL PERIODIC SNOW SHOWERS. EXPECT VISIBILITY TO CONTINUE TO BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES THROUGH EARLY THURSDAY MORNING. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ155-090830- /X.EXT.PAFC.BZ.W.0018.000000T0000Z-070309T1500Z/ /X.CON.PAFC.WC.Y.0014.070309T0600Z-070309T2100Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 1119 AM AST THU MAR 8 2007 ...BLIZZARD WARNING NOW IN EFFECT UNTIL 6 AM AST FRIDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM AST FRIDAY... THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL 6 AM AST FRIDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM AST FRIDAY. NORTH WINDS GUSTING 30 TO 45 MPH ALONG THE COAST ARE PRODUCING BLOWING SNOW WHICH IS REDUCING VISIBILITIES TO A QUARTER MILE OR LESS AT TIMES. CONDITIONS ARE EXPECTED TO CONTINUE THROUGH EARLY THURSDAY MORNING. COOLING TEMPERATURES THIS EVENING COMBINED WITH NORTH WIND 15 TO 30 MPH WILL PRODUCE WIND CHILL READINGS IN THE 30 BELOW TO 50 BELOW ZERO RANGE. THESE WIND CHILL READINGS WILL PERSIST THROUGH FRIDAY MORNING. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ151-090830- /X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/ KUSKOKWIM VALLEY- INCLUDING THE CITIES OF...MCGRATH...ANIAK 1119 AM AST THU MAR 8 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY. GUSTY NORTH WINDS UP TO 30 MPH WILL PRODUCE WIND CHILL READINGS OF 35 TO 50 BELOW ZERO AGAIN TONIGHT. CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE MORNING HOURS FRIDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ161-090830- /X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 1119 AM AST THU MAR 8 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY. GUSTY NORTH WINDS UP TO 40 MPH WILL PRODUCE WIND CHILL READINGS OF 25 TO 45 BELOW ZERO ONCE AGAIN TONIGHT. CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE MORNING HOURS FRIDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
000 WWAK42 PAFC 082027 CCA WSWALU URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ANCHORAGE AK 1125 AM AST THU MAR 8 2007 AKZ181-090845- /X.EXB.PAFC.BZ.W.0018.000000T0000Z-070309T1500Z/ ALASKA PENINSULA- INCLUDING THE CITIES OF...COLD BAY...SAND POINT 1125 AM AST THU MAR 8 2007 ...BLIZZARD WARNING IN EFFECT UNTIL 6 AM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING. THE WARNING IS IN EFFECT UNTIL 6 AM AST FRIDAY. NORTH WINDS GUSTING 30 TO 45 MPH ARE EXPECTED TO CONTINUE THROUGH THE NIGHT AS WILL PERIODIC SNOW SHOWERS. EXPECT VISIBILITY TO CONTINUE TO BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES THROUGH EARLY THURSDAY MORNING. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ155-090845- /X.COR.PAFC.BZ.W.0018.000000T0000Z-070309T1500Z/ /X.COR.PAFC.WC.Y.0014.070309T0600Z-070309T2100Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 1125 AM AST THU MAR 8 2007 ...BLIZZARD WARNING NOW IN EFFECT UNTIL 6 AM AST FRIDAY ALONG THE COAST... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM AST FRIDAY... THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL 6 AM AST FRIDAY FOR THE KUSKOKWIM DELTA COAST. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM AST FRIDAY. NORTH WINDS GUSTING 30 TO 45 MPH ALONG THE COAST ARE PRODUCING BLOWING SNOW WHICH IS REDUCING VISIBILITIES TO A QUARTER MILE OR LESS AT TIMES ALONG THE COAST. CONDITIONS ARE EXPECTED TO CONTINUE THROUGH EARLY THURSDAY MORNING. COOLING TEMPERATURES THIS EVENING COMBINED WITH NORTH WIND 15 TO 30 MPH WILL PRODUCE WIND CHILL READINGS IN THE 30 BELOW TO 50 BELOW ZERO RANGE. THESE WIND CHILL READINGS WILL PERSIST THROUGH FRIDAY MORNING. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ151-090845- /X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/ KUSKOKWIM VALLEY- INCLUDING THE CITIES OF...MCGRATH...ANIAK 1125 AM AST THU MAR 8 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY. GUSTY NORTH WINDS UP TO 30 MPH WILL PRODUCE WIND CHILL READINGS OF 35 TO 50 BELOW ZERO AGAIN TONIGHT. CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE MORNING HOURS FRIDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ161-090845- /X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 1125 AM AST THU MAR 8 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY. GUSTY NORTH WINDS UP TO 40 MPH WILL PRODUCE WIND CHILL READINGS OF 25 TO 45 BELOW ZERO ONCE AGAIN TONIGHT. CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE MORNING HOURS FRIDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
000 WWAK42 PAFC 090001 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 301 PM AST THU MAR 8 2007 AKZ195-091415- /X.EXB.PAFC.BZ.W.0018.000000T0000Z-070309T2100Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 301 PM AST THU MAR 8 2007 ...BLIZZARD WARNING IN EFFECT UNTIL 12 PM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 12 PM AST FRIDAY. NORTH WINDS GUSTING 30 TO 45 MPH ARE EXPECTED TO CONTINUE THROUGH THE NIGHT AS WILL PERIODIC SNOW SHOWERS. EXPECT VISIBILITY TO CONTINUE TO BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES THROUGH FRIDAY MORNING. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ155-091415- /X.EXT.PAFC.WC.Y.0014.070309T0001Z-070309T2100Z/ /X.CON.PAFC.BZ.W.0018.000000T0000Z-070309T1500Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 301 PM AST THU MAR 8 2007 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY ALONG THE COAST... ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 12 PM AST FRIDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 12 PM AST FRIDAY. A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY. NORTH WINDS GUSTING 30 TO 45 MPH ALONG THE COAST ARE PRODUCING BLOWING SNOW WHICH IS REDUCING VISIBILITIES TO A QUARTER MILE OR LESS AT TIMES ALONG THE COAST. CONDITIONS ARE EXPECTED TO CONTINUE THROUGH EARLY FRIDAY MORNING. COOLING TEMPERATURES THIS EVENING COMBINED WITH NORTH WIND 15 TO 30 MPH WILL PRODUCE WIND CHILL READINGS IN THE 30 BELOW TO 50 BELOW ZERO RANGE. THESE WIND CHILL READINGS WILL PERSIST THROUGH FRIDAY MORNING. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ181-091415- /X.CON.PAFC.BZ.W.0018.000000T0000Z-070309T1500Z/ ALASKA PENINSULA- INCLUDING THE CITIES OF...COLD BAY...SAND POINT 301 PM AST THU MAR 8 2007 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY. NORTH WINDS GUSTING 30 TO 45 MPH ARE EXPECTED TO CONTINUE THROUGH THE NIGHT AS WILL PERIODIC SNOW SHOWERS. EXPECT VISIBILITY TO CONTINUE TO BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES THROUGH EARLY FRIDAY MORNING. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ151-091415- /X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/ KUSKOKWIM VALLEY- INCLUDING THE CITIES OF...MCGRATH...ANIAK 301 PM AST THU MAR 8 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY. GUSTY NORTH WINDS UP TO 30 MPH WILL PRODUCE WIND CHILL READINGS OF 35 TO 50 BELOW ZERO AGAIN TONIGHT. CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE MORNING HOURS FRIDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ161-091415- /X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 301 PM AST THU MAR 8 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST FRIDAY. GUSTY NORTH WINDS UP TO 40 MPH WILL PRODUCE WIND CHILL READINGS OF 25 TO 45 BELOW ZERO ONCE AGAIN TONIGHT. CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE MORNING HOURS FRIDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
000 WWAK42 PAFC 091358 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 458 AM AST FRI MAR 9 2007 AKZ155-092100- /X.CAN.PAFC.BZ.W.0018.000000T0000Z-070309T1500Z/ /X.CON.PAFC.WC.Y.0014.000000T0000Z-070309T2100Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 458 AM AST FRI MAR 9 2007 ...BLIZZARD WARNING IS CANCELLED... ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE BLIZZARD WARNING. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. ALTHOUGH VISIBILITIES HAVE IMPROVED WITH BLIZZARD CONDITIONS SUBSIDING...NORTH WINDS 15 TO 30 MPH WILL CONTINUE TO PRODUCE DANGEROUS WIND CHILLS OF 25 TO 45 BELOW ZERO THIS MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ181-091500- /X.CAN.PAFC.BZ.W.0018.000000T0000Z-070309T1500Z/ ALASKA PENINSULA- INCLUDING THE CITIES OF...COLD BAY...SAND POINT 458 AM AST FRI MAR 9 2007 ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE BLIZZARD WARNING. CONDITIONS HAVE IMPROVED OVER THE AREA WITH BLIZZARD CONDITIONS NO LONGER BEING EXPERIENCED. HOWEVER...GUSTY WINDS TO 45 MPH WILL CONTINUE OVER THE AREA THROUGH TODAY...WITH VISIBILITIES REDUCED TO AS LOW AS ONE HALF MILE AT TIMES IN BLOWING SNOW. $$ AKZ195-092100- /X.CON.PAFC.BZ.W.0018.000000T0000Z-070309T2100Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 458 AM AST FRI MAR 9 2007 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON AST TODAY... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON AST TODAY. NORTH WINDS GUSTING 30 TO 45 MPH WILL CONTINUE THROUGH THE MORNING ALONG WITH SNOW SHOWERS. EXPECT VISIBILITY TO CONTINUE TO BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES IN BLOWING SNOW THROUGH MIDDAY. CONDITIONS WILL IMPROVE SLIGHTLY IN THE AFTERNOON AS SNOW SHOWER ACTIVITY BECOMES MORE INTERMITTENT. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ151-092100- /X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/ KUSKOKWIM VALLEY- INCLUDING THE CITIES OF...MCGRATH...ANIAK 458 AM AST FRI MAR 9 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. LOCALLY GUSTY NORTH WINDS TO 30 MPH WILL CONTINUE TO BRING WIND CHILLS AS COLD AS 40 BELOW THROUGH THE MORNING HOURS TODAY. THE COLDEST WIND CHILLS WILL BE OVER HIGHER TERRAIN...AND ALSO TOWARD ANIAK. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ161-092100- /X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 458 AM AST FRI MAR 9 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. GUSTY NORTH WINDS UP TO 40 MPH WILL CONTINUE TO PRODUCE WIND CHILL READINGS OF 20 TO 40 BELOW ZERO THROUGH THIS MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
000 WWAK42 PAFC 091724 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 824 AM AST FRI MAR 9 2007 AKZ181-100100- /X.EXB.PAFC.BZ.W.0018.000000T0000Z-070310T0100Z/ ALASKA PENINSULA- INCLUDING THE CITIES OF...COLD BAY...SAND POINT 824 AM AST FRI MAR 9 2007 ...BLIZZARD WARNING IN EFFECT UNTIL 4 PM AST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON. NORTH WINDS TO 35 MPH WILL CONTINUE THROUGH THIS AFTERNOON ALONG WITH FREQUENT SNOW SHOWERS. EXPECT VISIBILITY TO CONTINUE TO BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES IN BLOWING SNOW THROUGH LATE THIS AFTERNOON. CONDITIONS ARE EXPECTED TO IMPROVE THIS AFTERNOON AS THE WIND DIMINISHES TO 20 MPH AND THE SNOW SHOWERS BECOME INTERMITTENT. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ195-092100- /X.CON.PAFC.BZ.W.0018.000000T0000Z-070309T2100Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 824 AM AST FRI MAR 9 2007 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON AST TODAY... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON AST TODAY. NORTH WINDS GUSTING 30 TO 45 MPH WILL CONTINUE THROUGH THE MORNING ALONG WITH SNOW SHOWERS. EXPECT VISIBILITY TO CONTINUE TO BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES IN BLOWING SNOW THROUGH MIDDAY. CONDITIONS WILL IMPROVE SLIGHTLY IN THE AFTERNOON AS SNOW SHOWER ACTIVITY BECOMES MORE INTERMITTENT. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ151-092100- /X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/ KUSKOKWIM VALLEY- INCLUDING THE CITIES OF...MCGRATH...ANIAK 824 AM AST FRI MAR 9 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. LOCALLY GUSTY NORTH WINDS TO 30 MPH WILL CONTINUE TO BRING WIND CHILLS AS COLD AS 40 BELOW THROUGH THE MORNING HOURS TODAY. THE COLDEST WIND CHILLS WILL BE OVER HIGHER TERRAIN...AND ALSO TOWARD ANIAK. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ155-092100- /X.CON.PAFC.WC.Y.0014.000000T0000Z-070309T2100Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 824 AM AST FRI MAR 9 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. ALTHOUGH VISIBILITIES HAVE IMPROVED WITH BLIZZARD CONDITIONS SUBSIDING...NORTH WINDS 15 TO 30 MPH WILL CONTINUE TO PRODUCE DANGEROUS WIND CHILLS OF 25 TO 45 BELOW ZERO THIS MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ161-092100- /X.CON.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 824 AM AST FRI MAR 9 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. GUSTY NORTH WINDS UP TO 40 MPH WILL CONTINUE TO PRODUCE WIND CHILL READINGS OF 20 TO 40 BELOW ZERO THROUGH THIS MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
000 WWAK42 PAFC 092046 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1146 AM AST FRI MAR 9 2007 AKZ195-092200- /X.CAN.PAFC.BZ.W.0018.000000T0000Z-070309T2100Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 1146 AM AST FRI MAR 9 2007 ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ENDED THE BLIZZARD WARNING FOR THE PRIBILOF ISLANDS. NORTH WINDS ARE GRADUALLY DIMINISHING AND VISIBILITIES HAVE IMPROVED TO ONE HALF MILE OR GREATER. $$ AKZ155-092200- /X.CAN.PAFC.WC.Y.0014.000000T0000Z-070309T2100Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 1146 AM AST FRI MAR 9 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE WIND CHILL ADVISORY FOR THE KUSKOKWIM DELTA. NORTH WINDS ARE GRADUALLY DIMINISHING AND WIND CHILL READINGS ARE EXPECTED TO REMAIN ABOVE 40 BELOW ZERO. $$ AKZ151-161-092200- /X.CAN.PAFC.WC.Y.0013.000000T0000Z-070309T2100Z/ KUSKOKWIM VALLEY-BRISTOL BAY- INCLUDING THE CITIES OF...MCGRATH...ANIAK...KING SALMON... DILLINGHAM...NAKNEK...PILOT POINT 1146 AM AST FRI MAR 9 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE WIND CHILL ADVISORY FOR THE KUSKOKWIM VALLEY AND BRISTOL BAY. NORTH WINDS ARE GRADUALLY DIMINISHING AND WIND CHILL READINGS ARE EXPECTED TO REMAIN ABOVE 40 BELOW ZERO. $$ AKZ181-100100- /X.CON.PAFC.BZ.W.0018.000000T0000Z-070310T0100Z/ ALASKA PENINSULA- INCLUDING THE CITIES OF...COLD BAY...SAND POINT 1146 AM AST FRI MAR 9 2007 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON... THE BLIZZARD WARNING FOR THE ALASKA PENINSULA REMAINS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON. NORTH WINDS TO 35 MPH WILL CONTINUE THROUGH THIS AFTERNOON ALONG WITH FREQUENT SNOW SHOWERS. EXPECT VISIBILITY TO CONTINUE TO BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES IN BLOWING SNOW THROUGH LATE THIS AFTERNOON. CONDITIONS ARE EXPECTED TO IMPROVE TOWARD EVENING AS THE WIND DIMINISHES TO 20 MPH AND THE SNOW SHOWERS BECOME INTERMITTENT. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this wind chill advisory went out at Mar 7, 12:00 PM AKST, 11 hours 46 minutes earlier.
Area forecast discussion, Mar 7, 12:00 PM AKST, 11 hours 46 minutes before
AREA FORECAST DISCUSSION SOUTHCENTRAL AND SOUTHWEST ALASKA 500 PM AST WED MAR 7 2007 .DISCUSSION... EAST DOMAIN. CURRENT RADAR AND SATELLITE IMAGERY INDICATED THAT THE MAIN BAROCLINIC ZONE LIES OVER WESTERN PRINCE WILLIAM SOUND, THE KENAI PENINSULA AND THE MATANUSKA AND SUSITNA VALLEYS. EAST TO SOUTHEAST FLOW OVER PRINCE WILLIAM SOUND IS MOVING A MOIST AIR MASS ACROSS A WEATHER FRONT OVER THE EASTERN KENAI PENINSULA, MATANUSKA VALLEY AND EASTERN SUSITNA VALLEY. THIS IS PRODUCING SNOW MAINLY WEST OF PRINCE WILLIAM SOUND AND THE TALKEETNA MOUNTAINS. THE WEATHER FRONT WILL DRIFT WEST INTO THE WESTERN KENAI PENINSULA AND CENTRAL SUSITNA VALLEY TONIGHT AND WILL SHIFT THE AREA OF HEAVIEST SNOWFALL INTO THESE AREAS. SNOW OVER THE ANCHORAGE BOWL AND MATANUSKA VALLEY WILL DIMINISH THIS EVENING AND OVER THE REST OF WESTERN SOUTHCENTRAL ALASKA THURSDAY. THE SURFACE LOW JUST SOUTH OF THE KENAI PENINSULA WILL REMAIN NEARLY STATIONARY AND DISSIPATE THURSDAY MORNING. THE SOUTHEAST FLOW OVER THE NORTHERN GULF WILL WEAKEN THROUGH TONIGHT AND WILL BECOME NORTHEAST THURSDAY EVENING. SNOW ALONG EASTERN KENAI PENINSULA WILL CONTINUE THROUGH TONIGHT AND BECOME SNOW SHOWERS THURSDAY MORNING THROUGH FRIDAY. EAST TO NORTHEAST FLOW WILL CONTINUE OVER SOUTHCENTRAL ALASKA THROUGH FRIDAY AND SHOULD THE INTERIOR SECTION DRY. WEST DOMAIN... A RIDGE OF HIGH PRESSURE WILL PERSIST OVER THE WESTERN BERING SEA THROUGH FRIDAY. A MODERATE PRESSURE GRADIENT OVER THE EASTERN BERING SEA. GUSTY NORTH WINDS WILL CONTINUE TO BLOW OVER THE AREA THROUGH FRIDAY. AREAS OF BLOWING SNOW WILL ALONG THE KUSKOKWIM DELTA COAST WILL ALSO CONTINUE THROUGH FRIDAY. .AER/ALU...WATCH/WARNING SUMMARY PUBLIC...BLIZZARD WARNINGS 125 AND 155. MARINE...GALES 130 132 138 150 155 160 165 170 171 179 AND 180. FIRE WEATHER...NONE. NM MAR 07
The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 4:35 PM AKST | Brisk Wind Advisory | AFC | 30 hr | |
| Mar 7, 11:00 PM AKST | Small Craft Advisory | AFC | 24 hr | |
| Mar 8, 11:00 AM AKST | Gale Warning | AFC | 12 hr | |
| Mar 8, 11:00 AM AKST | Small Craft Advisory | AFC | 24 hr | |
| Mar 8, 11:00 AM AKST | Heavy Freezing Spray Warning | AFC | 12 hr |
Nearby
Wind Chill Advisories in Alaska, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.